# SDR MASA200800368

- Difficulty date: May 5, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 13,865 hours, 9,483 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7281 IAD-AUS - SERVICE DOOR CAUTION MESSAGE IN FLIGHT.  ADJUSTED PX38 PROX SENSOR, OPS CHECK GOOD.
